MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER PLASMA SPRAYED; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER PLASMA SPRAYED; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Swelling (2091); Blood Loss (2597)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Biomet cat#ep-200150 lot885430 na act artic e1 hip brg 28x44mm, zimmer cat#00-8775-028-01 lot#2993959 na biolox delta fem head, 28mm, -3.5mm, biomet cat#110010245 lot#6569107 54 mm g7 osseo ti limited hole acetabular cup, biomet cat#110024464 lot#891800 dual mobility acetabular liner.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent right tha.Subsequently, patient was revised approximately 7 months later due to recurrent dislocations.During revision from dislocation, scar tissue was found on the stem.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent a revision procedure due to recurrent dislocations.During the procedure, scar tissue was debrided from the femoral neck and head.Pseudocapsule was removed.No other findings related to the reported event were noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM 12/14 NECK TAPER PLASMA SPRAYED
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10650826
Report Number0001822565-2020-03446
Device Sequence Number16795752
Product Code JDI
UDI-Device Identifier00889024131835
UDI-Public(01)00889024131835(17)270331(10)63622660
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00771101110
Device Lot Number63622660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight69